# SDR SWAA2025070780579

- Difficulty date: June 11, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL SIDEWALL SUPPORT FOUND BUFFLE CRACKED AT FCB STA 400 APPROX. LBL 23 AND WL 156; MARKED<[01] REMOVED AND REPLACED BAFFLE P/N 143A7510-33 LOT 1596926-3 BS TO BS396 TO BS420 LBL23 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV: -.
